I am taking lisinopril/Hydrochlorothiazide and amlodipine. From what I have read, the Amlodipine seems more likely to be the cause of the swelling in my ankles and feet. Will a reduced dose eliminate the side effect or is a different drug a better choice?
8 Sep 2010
Before you take any action on your own please contact your doctor ASAP.
You are experiencing serious side effects: swelling in your hands, ankles, or feet.- CONTACT YOUR DOCTOR NOW PLEASE.-
You may report side effects to FDA at 1-800-FDA-1088.
All the best and I wish for your prompt recovery.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take amlodipine 10 mg tab camb,1 tablet a day.I have severe swelling in my feet ankles & going up my calves,the dr. said that the amlodipine ...
4 answers • 25 Aug 2011
I was on Lisinopril and Dr switched me to amlodipine besylate which I do not like due to the swelling in ankles. Can I switch back to lisinopril ...
3 answers • 8 Sep 2011
I take 1 5mg of amlodipine and 1 5mg of lisinopril and day but have notice my hair thinning so have?
been told to stop taking lisinopril and up my amlodipine to 10mg with water 2,5mg water tablet cause when i take 10mg my ankles and legs swell.will ...
1 answer • 28 Oct 2011
I am 24 and my doctor just perscribe me amlodiphine.I havent took it yet because of all the scares. my question is do this medicine really works and ...
4 answers • 12 Nov 2011
im on the 20mg mentioned above & 5mg amlodipine but my BP remains consistently in the low 140's to upper 130's... i've been on ...
1 answer • 18 Apr 2014